# SDR P5CA9600362

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND FUEL LEAK INBOARD NR 2 PYLON.  INSPECTED DRY BAY AREA ABOVE NR 2 PYLON PER MM 28-11-00.  FOUND FUEL FEED MANIFOLD COUPLING LOOSE AT SPAR.  TIGHTENED AND SECURED COUPLING, PRESSURE CHECK GOOD.
